# SDR UPS01635181

- Difficulty date: March 4, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Engine: Ge CF680C2B7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORT - NR 1 ENG FLUX/COMP STALLS.  LEFT ENGINE STALLED.  STALL STOPPED AFTER THRUST REDUCED TO IDLE AS THRUST LEVER WAS ADVANCED, FLUCTUATIONS AGAIN OCCURRED.  ENGINE LEFT AT IDLE.  ENGINE BORESCOPE INSPECTION C/O IAW MM 72-00-00 PAGE 601, ALL LOOKS NORMAL AS PER MM.  ENGINE GROUND RUNS C/O IAW MM 71-00-00, ALL CHECKS NORMAL.
